# SDR CALA9601496

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN FLOORBEAM LOWER CHORD STIFFENER AT STA 328, LBL 24.  THE STIFFENER WAS REMOVED, A NEW STIFFENER WAS FABRICATED AND INSTALLED IAW SRM 51-10-1.
